OB-GYN questions? Ask a gynecologist online.
The birth control pills work on the principle of breakthrough bleeding that is when the hormonal drugs are withdrawn then the bleeding occurs which presents as periods.
Since you have misssed/stopped the birth pills for 7 days so the bleeding happened due to withdrawl of hormones.
One get pregnant when a woman have intercourse 14 days prior to the expected next menstrual period which is the time of ovulation as well.
You need not double the dose now and instead start the fresh course of the birth pills after stopping of the bleeding if you want to continue the birth pills.
If you wanna get pregnent then you should stop birth pills and be on the natural cycle.
Let me know here, if you need any more info.
Please rate me positive if you are satisfied with the service.
Once you stop the pills then you will have the next cycle as natural.Sometimes it may take a few months for the cycle to normalise and you should not worry as the body's hormonla balance builds up then again you will have natural cycle.
As you already stopped the pill and bleeding has occured.If you restart the drug, then it will act as the birth control pill again for you and it will be like starting a new cycle of drug.The hormonal drug should be started with while restarting the pill.
It is due to the withdrawl of hormones present in the bith control pills and its effect. Once you are again on the birth control pills then the period will stop.
Let me know if you have any doubt still.
The birth control pills contain the 7 days hormone free pills which may also contain iron and are of different coulour in the pack.It is when the period comes when a woman takes those hormone free pills. You will have your periods when you will take those pills .
Yes, the only one month pill may cause hormonal imbalance and it may cause abnormal changes in the time or duration of the periods though the changes are temporary.
If you continue the pills then the bleeding will occur during the time the hormones are absent or when you take the iron pills only without any hormonal content.
IF you stop the pills alltogether then it may take a few months for the hormonal imbalance to correct itself and then you will have again normal menstrual cycle.
If you have stopped your pill , then you will get the periods due to the withdrawl of hormones though slight irregularities in period may be there initaially as the body adjust itself to it.